advertisement
Question
Posted by: kmoney | 2007/04/18

candidiasis and staph

Hello,
I have never visited a gynea but my whn I notice i had some whitish discharge a few years back i went to see my Doc and i was ask to ungo some lab test where it was discoverd that i had candida and i was treated but after sometimes i noticed that anytime am about to see my period i noticed 2 or more painful boils around my private part and the discharge has a slight odour.

In 2005 I decided to go for a full fledge treatment, my Doc gave me dyflucan and betrosil verg tab and cream which i used judeciously and the symptoms disappear but it reappears again after i mistakenlywear my sisters panties when she came visiting.

It started allover again and this time aroungd i went for a series of test which shows that i now have candidiasis and staph aurues or some thing like that.

My problem now is that i am confused cos i have used diflucan, nixoral and ciprotab with verg pesseries and the symptoms are still therte i still get boils occassionally befere my period and i notice pimples on my left fingers, and i get white smelly discahargeand occassional abvdominal pains. Pls i need your advice and help on what to do.

Thanks,

Kmoney,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thrush does tend to recur and you can have a look at the Top 5 questons for ways of preventing recurrences.
Many people are carriers of Staph aureus and this cannot me eradicated. You have to be meticulous with hygiene in that area to prevent the boils.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement